# SDR COMA0260018

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,952 hours, 19,157 cycles
- Engine: Ge CF343A1
- Engine time: 10,834 hours, 10,298 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMAAD799R
- Condition: Malfunctioned
- Location: Left
- Part time: 8,906 hours, 9,181 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5958 LEFT ENGINE LOST OIL PRESSURE I.F.S.D.COULD NOT DUPLICATE DISCREPANCY - REPLACED THE ENGINE OIL PUMP FOR TROUBLE SHOOTING.
